... have severe tinnitus in one ear. Will this go away if I stopped taking clomipramine? The tinnitus is causing sleep disruption and balance issues. I also have deteriorated vision but not sure if it's just age or perhaps another side effect??
Best to talk to your doctor about your symptoms. I do not think you will know if the tinnitus will go away unless you stop the med or if it is the cause. Maybe a complete medical check up from your doctor and seeing an eye doctor can reveal the answers to your questions.
Hope you find answers soon.
- Clomipramine Information for Consumers
- Clomipramine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clomipramine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Feb 2015 • 4 answers
Updated 20 Sep 2013 • 3 answers
Updated 17 Jul 2018 • 4 answers
Updated 23 Oct 2018 • 4 answers
Updated 30 Apr 2018 • 3 answers